# SDR DALA2025062004623

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 95,927 hours, 44,994 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3219 - ATO - AT 80 KTS DUE TO DOOR FWD CARGO ECAM WARNING. CLEANED PROS SENSORS AND CKD ALL WIRING. ALL CKS OK. NO OPEN DOOR ECAM INDICATIONS. OPEN/CLOSE CARGO DOORS MULTIPLE TIMES. NO FAULTS. MEL/PLAC REMOVED.) ATO - AT 80 KTS DUE TO DOOR FWD CARGO ECAM WARNING.   FORWARD CARGO DOOR INDICATION PLACED ON MEL.(LP: 7538550)
